Booster jab

Discussion in 'General Discussion' started by Soggz, Nov 18, 2021.

  1. I had my Moderna booster jab on Tuesday at 4.40pm.
    Spent all day yesterday in bed, sweating, aching, couldn’t move, couldn’t eat, in and out of sleep all day. Managed to walk down the stairs this morning but still have a slight headache.
    Is this normal?
    I was fine with the first 2 Pfizer jabs.
    Anyone else experienced side effects like this?
     
    Last edited: Nov 18, 2021
    S1mon and SeanOC like this.
  2. Louey

    Louey Moderator

    Sounds normal, in the sense that any of your jabs could have given you the same side effects. Some folk getting nothing more than a dead arm, others are bed bound for a day or two.
     
  3. I was lousy for 24hrs after my 1st jab so sounds about right. It’s probably your immune system reacting with the booster.


    Sent from my iPhone using Tapatalk
     
    Soggz likes this.
  4. I was rough for a week after my first AZ. The second one was more like waking up after a few too many beers; I took two Paracetamol, felt better by late morning and drove for 7 hours South in the Bus.

    It all seems to take us in different ways.
     
    Soggz likes this.
  5. My first 2 jabs just resulted in a sore arm!
    (At least you drove the right way…;))
     
  6. First 2 AZ was fine just a ache and headache but 3rd one Pfizer rough for a week.
     
    Meltman and Soggz like this.
  7. Yes, in some respects this is true, but you don't have to go too far and you can over do it, until you come out the other side, as it were :confused:


    7 hours in a Bay puts me at the top of the bit I wouldn't want to live in, another 4 hours, at least, and the world starts to get civilised again ;)
     
    Soggz likes this.
  8. I feel a lot better today, than I did yesterday, but still not 100%. It’s just annoying as it throws my work plans out.
     
    art b likes this.
  9. 1st AZ pretty rough for a few days, 2nd AZ no effect at all. I've been called for my third and to be honest I'm a bit nervous as I've got a fair bit on in the run up to Christmas, I'm thinking of leaving it until the new year as I really din't want to be ill in the next few weeks.
     
    F_Pantos, cunny44 and Soggz like this.
  10. Had 3rd Pfizer jab ( booster) and was fine .... week after had flue and pneumonia on same day .... that knocked me sideways for a day or so.
     
  11. My first two were Moderna, no problem at all with either. No plans for 'boosters' yet in Switzerland, except those with high risks. I'm off for a flu jab this afternoon. Beginning to feel a bit like a pincushion now.
     
    Soggz likes this.
  12. Had no issues with AZ shots. Haven't had booster yet. (too young :p)
     
    Soggz likes this.
  13. I don't think you'll be ill for weeks surely if you were ok for the first two, plus being sick with covid would be worse?

    However I was lucky and didnt have any illness from the jabs, other than a sore armpit (lymph nodes)

    Sent from my Pixel 6 Pro using Tapatalk
     
    Pickles likes this.
  14. You're probably right Matt, I've got nothing on next week so I'll try and book it for then. I just don't want to be ill for a few days given that I'm every week I've got something on, a wedding, moving my daughter into her new house, bike club outing etc. As you say If I catch Covid I couldn't do any of them!
     
    art b likes this.
  15. had my booster last Saturday sore arm for a couple of days but nothing else, back to normal? now.
     
    Soggz likes this.
  16. Yes. I had a flu jab around 3 weeks ago.
     
  17. hailfrank

    hailfrank Admin esq.

    To add a bit, I’ve had my three all ok. Taken about 30 carers and all ok apart from 2 who got side effects.
     
    Little Nellie, Dubs and Soggz like this.
  18. I was as rough as anything after my first AZ jab for a couple of days but no effects whatsoever with the second. I'm due my booster in a couple of weeks and won't hesitate to get it. The jabs affect different people in different ways, it seems pretty random who gets side effects and what form they take.
     
    Soggz and Louey like this.
  19. I had no problems with the first 2 jabs (AZ) but suffered with the booster (Pfizer). 1 was rough for a day and a half, made it to the NEC on Sunday but still had a painful arm until yesterday.
     
    Soggz likes this.
  20. I had mine the other way round. In that I was the same as you for my first two (Oxford AstraZeneca)- felt really bad. Just had my booster (Pfizer) and just had a sore arm. So in my experience what you’re going through now is normal and it will last about 2 and a half days. Get well soon.
    P.
     
    Soggz likes this.

Share This Page